# SDR F3LA97139

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 582011
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENACNE REPORTED EMERGENCY EXIT LIGHT AT AFT SERVICE DOOR INOPERATIVE.  MAINTENANCE REPLACED LGIHT ASSEMBLY AND SYSTEM CHECKED OK.  (M)
